Subscribe Now Subscribe Today
Science Alert
Curve Top
Journal of Applied Sciences
  Year: 2011 | Volume: 11 | Issue: 15 | Page No.: 2866-2869
DOI: 10.3923/jas.2011.2866.2869
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

R-Norm Shannon-Gibbs Type Inequality

Satish Kumar and Arun Choudhary

In this study, we study one parametric generalization measure of H (P) and H (P; Q). For the measure H (P; Q) we give three different kind of generalizations. These generalizations are R-Norm entropy and R-Norm inaccuracies. The Shannon-Gibbs type inequality has been generalized in different way using Holder’s inequality for R-Norm information measure and three different kinds of inaccuracy.
PDF Fulltext XML References Citation Report Citation
  •    Generalized Parametric R-norm Information Measure
  •    A Topological Representation of Information: A Heuristic Study
  •    A Coding Theorem for the Information Measure of Order α and of Type β
  •    Generalized Information Theory: A Review and Outlook
  •    Using Renyi Cross Entropy to Analyze Traffic Matrix and Detect DDoS Attacks
How to cite this article:

Satish Kumar and Arun Choudhary, 2011. R-Norm Shannon-Gibbs Type Inequality. Journal of Applied Sciences, 11: 2866-2869.

DOI: 10.3923/jas.2011.2866.2869






Curve Bottom